References

  1. Calys E.G. A note on the order and type of integral functions. Riv. Mat. Univ. Parma 1964, 5, 133-137.
  2. Kulyavetc' L.V., Sheremeta M.M. On modified generalized order of entire Dirichlet series and characteristic functions of probablity laws. Bull. Lviv Univ., Series Mech.-Math. 2012, 77, 124-131. (in Ukrainian)
  3. Sheremeta M.M. Asymptotic property of entire functions, represented by power series and Dirichlet series. Abstract of doct. diss., Kyiv, 1987. (in Russian)
  4. Srivastava R.S.L. On the order and type of integral functions. Riv. Mat. Univ. Parma 1959, 10, 249-255.
  5. Srivastava R.S.L. On the order and type of integral functions. Riv. Mat. Univ. Parma 1961, 2, 265-270.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.